# SDR TSAA20180326001

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- Aircraft time: 47,995 hours, 50,638 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: K Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 1OTBD KRUEGER FLAP CAUSING A LEADING EDGE FLAP TRANSIT LIGHT, WITH THE FLAPS IN THE UP POSITION.  MX REPLACED THE NR 1 KRUEGER FLAP RETRACT PROXIMITY SWITCH IAW AMM 27-88-11. OPS CHECKED OK.
